Advanced search
1 file | 407.81 KB

Fully discrete finite element scheme for Maxwell's equations with non-linear boundary condition

Marian Slodicka (UGent) and Stephane Durand (UGent)
Author
Organization
Keywords
Maxwell's equations, DOMAINS, Non-linear Silver-Muller boundary condition, Time discretization, Convergence, Conforming finite elements, Error estimates

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 407.81 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Slodicka, Marian, and Stephane Durand. 2011. “Fully Discrete Finite Element Scheme for Maxwell’s Equations with Non-linear Boundary Condition.” Journal of Mathematical Analysis and Applications 375 (1): 230–244.
APA
Slodicka, M., & Durand, S. (2011). Fully discrete finite element scheme for Maxwell’s equations with non-linear boundary condition. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 375(1), 230–244.
Vancouver
1.
Slodicka M, Durand S. Fully discrete finite element scheme for Maxwell’s equations with non-linear boundary condition. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2011;375(1):230–44.
MLA
Slodicka, Marian, and Stephane Durand. “Fully Discrete Finite Element Scheme for Maxwell’s Equations with Non-linear Boundary Condition.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 375.1 (2011): 230–244. Print.
@article{1084470,
  author       = {Slodicka, Marian and Durand, Stephane},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Maxwell's equations,DOMAINS,Non-linear Silver-Muller boundary condition,Time discretization,Convergence,Conforming finite elements,Error estimates},
  language     = {eng},
  number       = {1},
  pages        = {230--244},
  title        = {Fully discrete finite element scheme for Maxwell's equations with non-linear boundary condition},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2010.09.016},
  volume       = {375},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: